ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Superpropagator for a Nonpolynomial Field

Biswas, SN and Malik, GP and Sudarshan, ECG (1973) Superpropagator for a Nonpolynomial Field. In: Physical Review D – Particles and Fields, 7 (10). 2884 -2886.

[img] PDF
3.pdf - Published Version
Restricted to Registered users only

Download (411kB) | Request a copy
Official URL: http://prd.aps.org/abstract/PRD/v7/i10/p2884_1


By using a method originally due to Okubo we calculate the momentum-space superpropagator for a nonpolynomial field U(x)=1 / [1+fφ(x)] both for a massless and a massive neutral scalar φ(x) field. For the massless case we obtain a representation that resembles the weighted superposition of propagators for the exchange of a group of scalar fields φ(x) as is intuitively expected. The exact equivalence of this representation with the propagator function which has been obtained earlier through the use of the Fourier transform of a generalized function is established. For the massive case we determine the asymptotic form of the superpropagator.

Item Type: Journal Article
Publication: Physical Review D – Particles and Fields
Publisher: The American Physical Society
Additional Information: Copy right of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 07 Jan 2010 05:21
Last Modified: 19 Sep 2010 05:45
URI: http://eprints.iisc.ac.in/id/eprint/23224

Actions (login required)

View Item View Item